# SDR SWAA2021071981818

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B+14 TO 727D RBL21 WL156. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION BS 727B+14 TO 727D FOUND DEEPEST MEASUREMENT AT BS 727C+10 OF 0.020 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] VERIFIED OUT OF LIMITS; [04] PART WILL BE REMOVED AND REPLACED FROM BS 727 TO BS 767 ON FAULT# TTG8Q005DWSA NO FURTHER ACTION ON THIS CARD; [05] COMPLETE
